# SDR REXA2022102402273

- Difficulty date: October 14, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,584 hours, 32,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 601R317035
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR FROM OUTSIDE OR INSIDE AIRCRAFT.	FOUND LATCH MECHANISM OUT OF RIG. RIGGED LATCH MECHANISM IAW AMM 52-11-02. OPS CHECK GOOD.
